Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 958121, 9 pages
http://dx.doi.org/10.1155/2012/958121
Research Article

An Analytical Approximation Method for Strongly Nonlinear Oscillators

School of Aeronautic Science and Engineering, Beihang University, 37 Xueyuan Road, Beijing 100191, China

Received 13 October 2011; Accepted 28 November 2011

Academic Editor: Wan-Tong Li

Copyright © 2012 Wang Shimin and Yang Lechang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. H. Nayfeh and D. T. Mook, Non-linear Oscillations, Wiley, New York, NY, USA, 1973.
  2. A. Beléndez, D. I. Méndez, E. Fernández, S. Marini, and I. Pascual, “An explicit approximate solution to the Duffing-harmonic oscillator by a cubication method,” Physics Letters A, vol. 373, pp. 2905–2911, 2009. View at Google Scholar
  3. R. E. Mickens, Truly Nonlinear Oscillations, World Scientific, Singapore, 2010.
  4. L. Cveticanin, “Oscillator with fraction order restoring force,” Journal of Sound and Vibration, vol. 320, no. 4-5, pp. 1064–1077, 2009. View at Publisher · View at Google Scholar
  5. M. T. Darvishi, A. Karami, and B.-C. Shin, “Application of He's parameter-expansion method for oscillators with smooth odd nonlinearities,” Physics Letters A, vol. 372, no. 33, pp. 5381–5384, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. S. Wu, W. P. Sun, and C. W. Lim, “An analytical approximate technique for a class of strongly non-linear oscillators,” International Journal of Non-Linear Mechanics, vol. 41, no. 6-7, pp. 766–774, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. P. W. Gottlieb, “Frequencies of oscillators with fractional-power non-linearities,” Journal of Sound and Vibration, vol. 261, no. 3, pp. 557–566, 2003. View at Publisher · View at Google Scholar
  8. M. Fesanghary, T. Pirbodaghi, M. Asghari, and H. Sojoudi, “A new analytical approximation to the Duffing-harmonic oscillator,” Chaos, Solitons & Fractals, vol. 42, no. 1, pp. 571–576, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J.-H. He, “Variational approach for nonlinear oscillators,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1430–1439, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Elías-Zúñiga, “A general solution of the Duffing equation,” Nonlinear Dynamics, vol. 45, no. 3-4, pp. 227–235, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Wang and M. Wiercigroch, “Forced oscillators with non-linear spring: a simple analytical approach,” Chaos, Solitons & Fractals, vol. 41, no. 4, pp. 1784–1790, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH